EconPapers    
Economics at your fingertips  
 

Extensive numerical investigations on the ergodic properties of two coupled Pomeau–Manneville maps

Matteo Sala, Cesar Manchein and Roberto Artuso

Physica A: Statistical Mechanics and its Applications, 2015, vol. 438, issue C, 40-47

Abstract: We present extensive numerical investigations on the ergodic properties of two identical Pomeau–Manneville maps interacting on the unit square through a diffusive linear coupling. The system exhibits anomalous statistics, as expected, but with strong deviations from the single intermittent map: Such differences are characterized by numerical experiments with densities which do not have singularities in the marginal fixed point, escape and Poincaré recurrence time statistics that share a power-law decay exponent modified by a clear dimensional scaling, while the rate of phase-space filling and the convergence of ensembles of Lyapunov exponents show a stretched instead of pure exponential behavior. In spite of the lack of rigorous results about this system, the dependence on both the intermittency and the coupling parameters appears to be smooth, paving the way for further analytical development. We remark that dynamical exponents appear to be independent of the (nonzero) coupling strength.

Keywords: Intermittency; Coupled maps; Poincaré recurrences; Escape times; Finite-time Lyapunov exponents (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437115005440
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:438:y:2015:i:c:p:40-47

DOI: 10.1016/j.physa.2015.06.001

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:438:y:2015:i:c:p:40-47